# SDR N6WA20152401

- Difficulty date: October 24, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 17,161 hours, 11,428 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR HANDLE COVER FELL OFF AT 17 AB.  SECURED EMER DOOR HANDLE COVER AT ROW 18 IAW AMM 51-22-61.  OK FOR SERVICE AT THIS TIME.
